# SDR ASAA0210392

- Difficulty date: December 17, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING RECON INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTS ON THE NR 1 SEAT PALLET WILL NOT TEST.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER, THEN LIGHTS OPERATED NORMAL.  (M)
